# SDR AUS20020966

- Difficulty date: August 23, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Bac 146100A
- Engine: Lyc ALF502R5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: MS21902W6
- Condition: Sheared
- Location: Mlg Hyd Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) BRAKE SYSTEM MANIFOLD FITTING SHEARED.  LOSS OF YELLOW' HYDRAULIC SYSTEM FLUID.
